Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX

May 15, 20205 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 11:54 PM CDT for 5 counties in Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 11:54 PM CDT (04:54 UTC)
Expired
May 16, 2020, 1:00 AM CDT
In force
66 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atascosa County, TX, DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 99 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 12:26 AM CDTTSTM WND GST 591 Nw Kenedy, TXMEASURED AT K2R9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 9:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3374 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KEWX 160454
SVREWX
TXC013-123-177-255-493-160600-
/O.NEW.KEWX.SV.W.0115.200516T0454Z-200516T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1154 PM CDT Fri May 15 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern DeWitt County in south central Texas...
  Karnes County in south central Texas...
  South central Gonzales County in south central Texas...
  East central Atascosa County in south central Texas...
  Central Wilson County in south central Texas...

* Until 100 AM CDT.

* At 1153 PM CDT, a severe thunderstorm was located 10 miles west of
  Falls City, or 12 miles southwest of Poth, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
  Kosciusko, Runge, Falls City, Nordheim, Gillett, Cestohowa, 
  Westhoff, Coy City, Cotton Patch, Choate, Fashing, El Oso, Ecleto, 
  and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
      2879 9810 2875 9815 2884 9829 2926 9821
      2920 9743 2885 9753 2867 9778
TIME...MOT...LOC 0453Z 279DEG 36KT 2892 9819 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
2 follow-up statements
189 
WWUS54 KEWX 160520
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Sat May 16 2020

TXC013-160530-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
Atascosa TX-
1220 AM CDT Sat May 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATASCOSA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2872 9792 2869 9801 2896 9827 2926 9821
      2920 9743 2885 9753 2867 9778 2868 9779
      2867 9782
TIME...MOT...LOC 0520Z 279DEG 36KT 2888 9788 

$$

TXC123-177-255-493-160600-
/O.CON.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1220 AM CDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN DEWITT...KARNES...SOUTH CENTRAL GONZALES AND CENTRAL
WILSON COUNTIES...

At 1220 AM CDT, a severe thunderstorm was located over Karnes City,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Kosciusko, Runge, Falls City, Nordheim, Gillett, Cestohowa, 
Westhoff, Coy City, Cotton Patch, Choate, El Oso, Ecleto, Helena, 
and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2872 9792 2869 9801 2896 9827 2926 9821
      2920 9743 2885 9753 2867 9778 2868 9779
      2867 9782
TIME...MOT...LOC 0520Z 279DEG 36KT 2888 9788 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
501 
WWUS54 KEWX 160546
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1246 AM CDT Sat May 16 2020

TXC493-160556-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
Wilson TX-
1246 AM CDT Sat May 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2872 9792 2869 9801 2878 9809 2921 9775
      2922 9773 2920 9743 2885 9753 2867 9778
      2868 9779 2867 9782
TIME...MOT...LOC 0546Z 279DEG 36KT 2884 9758 

$$

TXC123-177-255-160600-
/O.CON.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
DeWitt TX-Karnes TX-Gonzales TX-
1246 AM CDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN DEWITT...KARNES AND SOUTH CENTRAL GONZALES
COUNTIES...

At 1246 AM CDT, a severe thunderstorm was located near Nordheim, or
11 miles southwest of Yorktown, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenedy, Karnes City, Yorktown, Runge, Nordheim, Gillett, Westhoff,
Coy City, Cotton Patch, Gruenau, New Davy, Zunkerville, Choate, El
Oso, Ecleto, Helena, and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2872 9792 2869 9801 2878 9809 2921 9775
      2922 9773 2920 9743 2885 9753 2867 9778
      2868 9779 2867 9782
TIME...MOT...LOC 0546Z 279DEG 36KT 2884 9758 

HAIL...1.00IN
WIND...60MPH
 
$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:31 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 15, 9:31 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
931 PM CDT Fri May 15 2020

.UPDATE...
Squall line currently along an Eagle Pass to Uvalde to Kerrville to
Mason line continues to surge to the east with isolated showers and
thunderstorms ahead of it. Have issued Severe Thunderstorm Watch 189
for all of South Central Texas and the Hill Country through 4 AM.
However, Edwards, Kinney, and Val Verde are no longer in a watch as
the line has moved east of those counties. Strong damaging wind gusts
remains the primary threat with large hail also possible.

&&

.PREV DISCUSSION... /ISSUED 748 PM CDT Fri May 15 2020/

UPDATE...
Squall line taking shape over the Edwards Plateau to Rio Grande
Valley. Have added Bandera, Uvalde, Maverick, and Zavala to Severe
Thunderstorm Watch 188. Squall line will track eastward reaching the
I-35 corridor between 10 PM and 1 PM. The primary threat remains
strong damaging winds. Wind gusts to 55 and 61 mph were recently
observed at Del Rio Airport. Cannot rule out 1 inch hail, however.
Reasoning in the previous discussions still valid.

PREV DISCUSSION... /ISSUED 632 PM CDT Fri May 15 2020/

AVIATION...
SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites
between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35
sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z-
22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will
prevail tonight through Saturday evening. Wind gusts up to 60 KTs
are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15
KTs will prevail.

PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/

SHORT TERM (Tonight through Saturday Night)...
Summary: Primary forecast concern has shifted over time from flash
flooding to large hail (mainly Rio Grande area) and damaging winds
as convective allowing models continue to indicate progressive storm
motions with cold-pool dominant, linear storm structures likely to
impact much of south-central TX this evening and overnight. While
flash flooding remains possible, the storms should be quick moving
for the most part, reducing the chance for excessive rainfall.
Storms will likely develop and move into the Rio Grande Plains in
the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am.
Storms are expected to be mainly east and south of the forecast area
by 4-5am.

Details: Visible satellite imagery early this afternoon indicates a
gradual scattering of the low level cloud field. Temperatures are
mainly in the 80s for most with very moist dew points of 67-75. A
few spots should reach the low 90s this afternoon south and west.
Some weak early afternoon echoes have developed across the southern
Edwards Plateau this afternoon which was well forecast by the 16Z
HRRR. Some storms had also been having trouble sustaining updrafts
well out west over the Trans-Pecos region but have become more
robust as of 19Z.

A relatively stout shortwave trough axis was analyzed near El Paso
and this will provide the bulk of the large-scale ascent as PVA
continues to push to the west. The sub-tropical jet left exit region
will also provide diffluence aloft this evening and tonight.
Development of a large MCS is likely this evening and overnight. A
few convective allowing models continue to hint at the chance for
isolated showers and storms well ahead of the main show over our
eastern counties later today. Showers and storms have developed
along a remnant boundary over the Houston area, and this
activity/it's outflow will propagate westward over the next couple
of hours perhaps allowing this development to occur.

Mid-level lapse rates are very steep, already 8+ C/km out west and
growing. Very unstable air with MUCAPE north of 4000 J/kg is
available, perhaps even more than 5000 J/kg. However, deep layer
shear will be weak through the duration of the event, generally in
the 20-25 kt range. Thus, cold-pool dominant convective organization
will prevail as storms grow upscale. Early on, the threat for large
to very large hail near the Rio Grande will exist, however this will
gradually become a damaging wind event as the evening progresses.

Overall agreement between the CAMs is pretty good in regards to
hazard timing, with the slowest solution coming from the TTU-WRF and
NAMNest still indicating much of the main activity will be off to
the east by 4-5AM. However, TTU-WRF is also the most robust at
developing additional storms in an east-west orientation along and
south of the I-10/US-90 corridor during the morning hours. If this
were to verify, these areas would be more susceptible to the
isolated higher totals approaching 5" and thus an elevated flash
flood risk will exist if this occurs. Portions of Karnes, Gonzales,
Dewitt and Lavaca Counties would be especially at risk where heavy
rain fell on Tuesday and antecedent soil moisture conditions are
high. The rGEM and a couple of GEFS members are also hinting at this
possibility, so I believe it bears mentioning and keeping in mind,
however the ensemble signal for higher rainfall totals is much more
robust just to our east. Otherwise, given the progressive nature of
the MCS rainfall totals are expected to be in the 1-3" range for
most and only isolated flash flood impacts would result.

A few lingering showers and storms are possible over the east half
of the region tomorrow, but coverage is expected to be isolated at
best. Sunshine is expected west with highs in the low 90s. Sun will
eventually poke through over the east as well and with southeasterly
flow returning this will allow temperatures to top out near 80
despite the AM convection. The mid-level tough will close off but is
expected to gradually drift northeastward, keeping precipitation
chances low to nil as we head into Saturday evening.

LONG TERM (Sunday through Friday)...
An upper level low will be located over northeast Texas by early
Sunday morning. Behind this low, our region will be left in fairly
weak northwest flow aloft. The models don't always handle northwest
flow aloft very well and we will continue to keep a chance for
showers and storms in the forecast for the Hill Country and areas
along/east of the I-35/I-37 corridors. If anything, we could see a
little better coverage of showers and storms in the afternoon hours
and may need to increase rain chances slightly in subsequent
forecasts. Any activity that did manage to develop should weaken
quickly with the loss of daytime heating.

As we head into the early portion of the upcoming week, an upper
level ridge will build over northern Mexico into western Texas. We
will see a drying trend across our region with temperatures remaining
close to climatological normals through Monday. The mid and upper
level ridge will expand eastward across Texas through the mid to late
portion of next week, resulting in a warm and dry forecast for south
central Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  82  68  86  66 /  90  50  10  20  10
Austin Bergstrom Intl Airport  68  81  67  86  65 /  90  50  10  20  10
New Braunfels Muni Airport     67  81  67  86  66 / 100  40  10  20  10
Burnet Muni Airport            66  81  65  84  63 /  90  40  10  20  -
Del Rio Intl Airport           67  92  70  93  71 /  80  10  -   -   -
Georgetown Muni Airport        68  82  66  84  64 /  90  40  20  20  10
Hondo Muni Airport             66  85  68  91  68 /  90  20  -   10  -
San Marcos Muni Airport        66  81  66  86  65 / 100  40  10  20  10
La Grange - Fayette Regional   70  80  69  85  67 /  90  50  20  30  10
San Antonio Intl Airport       68  83  69  88  68 /  90  30  -   20  -
Stinson Muni Airport           69  84  69  89  69 /  90  30  -   20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...04
Long-Term...05
Decision Support...Runyen
Hazardous weather outlook, May 15, 1:16 PM CDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
116 PM CDT Fri May 15 2020

TXZ171>173-183>194-202>209-217>225-228-161830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
116 PM CDT Fri May 15 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

 There is an enhanced risk for severe storms this afternoon
through late tonight across much of South Central Texas. The
greatest threat for large hail will be across the Rio Grande
Plains and Western Hill Country. Damaging wind threat is in place
for all of South Central Texas. In addition to the severe risk,
there is a chance for locally heavy rainfall and flash flooding. 1
to 3 inches of rainfall is possible with isolated amounts up to 5
inches which could lead to flash flooding impacts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 15, 11:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     7 S BEE CAVE            30.21N 97.97W
05/15/2020  E58 MPH          HAYS               TX   TRAINED SPOTTER

&&

NH
Local storm report, May 15, 11:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             6 WSW SANDY OAKS        29.16N 98.50W
05/15/2020  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

&&

NH
Special weather statement, May 15, 11:28 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 PM CDT Fri May 15 2020

TXZ172-173-191>193-205>208-221-223-160515-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Bastrop TX-Williamson TX-
Gonzales TX-Hays TX-Wilson TX-Burnet TX-Travis TX-
1128 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...CALDWELL...HAYS...
GUADALUPE...TRAVIS...BASTROP...WESTERN GONZALES...NORTHERN WILSON...
EASTERN BURNET...EAST CENTRAL BEXAR AND EASTERN COMAL COUNTIES UNTIL
1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Briggs to near Uhland to
La Vernia. Movement was east at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Universal City, Taylor, Buda, Lockhart, Elgin, Bastrop, Burnet and
Luling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3069 9725
      3043 9724 3040 9733 3035 9724 2995 9722
      2919 9770 2922 9773 2920 9776 2929 9851
      2968 9821 3009 9814 3038 9816 3042 9813
      3044 9816 3103 9820 3103 9791
TIME...MOT...LOC 0427Z 272DEG 45KT 3098 9781 2997 9775 2934 9815

CP
Local storm report, May 15, 11:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             3 WSW SANDY OAKS        29.17N 98.46W
05/15/2020  E1.25 INCH       BEXAR              TX   TRAINED SPOTTER

&&

NH
Local storm report, May 15, 11:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     TSTM WND DMG     6 WSW SANDY OAKS        29.16N 98.50W
05/15/2020                   BEXAR              TX   TRAINED SPOTTER

            2 FOOT DIAMETER TREES WERE BLOWN DOWN OVER
            ROADS.

&&

NH
Local storm report, May 15, 11:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             2 NE MARION             29.60N 98.12W
05/15/2020  U0.50 INCH       GUADALUPE          TX   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

NH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:23 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde52 min
May 15, 7:25 PM CDTSpecial Weather StatementEWXBastrop35 min
May 15, 7:51 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real54 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick64 min
May 15, 8:04 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala56 min
May 15, 8:05 PM CDTSpecial Weather StatementEWXTravis25 min
May 15, 8:06 PM CDTSpecial Weather StatementEWXComal24 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde62 min
May 15, 8:27 PM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
May 15, 8:32 PM CDTSpecial Weather StatementEWXTravis43 min
May 15, 8:33 PM CDTSpecial Weather StatementEWXBlanco42 min
May 15, 8:53 PM CDTSpecial Weather StatementEWXBlanco52 min
May 15, 8:56 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala64 min
May 15, 8:58 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall4 hr
May 15, 9:04 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala56 min
May 15, 9:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Kendall66 min
May 15, 9:12 PM CDTTornado WarningEWXZavala18 min
May 15, 9:21 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real114 min
May 15, 9:29 PM CDTSpecial Weather StatementEWXTravis46 min
May 15, 9:32 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr36 min
May 15, 9:34 PM CDTAreal Flood AdvisoryEWXTravis116 min
May 15, 9:45 PM CDTFlash Flood Warning Considerable damage threatEWXTravis3 hr
May 15, 9:54 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr3 hr
May 15, 9:54 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Zavala66 min
May 15, 9:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 15, 9:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall14 min
May 15, 10:00 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick60 min
May 15, 10:13 PM CDTAreal Flood AdvisoryEWXZavala2 hr
May 15, 10:31 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more59 min
May 15, 10:39 PM CDTFlash Flood Warning Considerable damage threatEWXKendall3 hr
May 15, 10:53 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Medina3 hr
May 15, 10:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson65 min
May 15, 10:56 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
May 15, 10:58 PM CDTSevere Thunderstorm WarningEWXDimmit16 min
May 15, 11:28 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson47 min
May 15, 11:31 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 15, 11:34 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
May 16, 12:08 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson52 min
May 16, 12:27 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
May 16, 12:29 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more3 hr
May 16, 12:45 AM CDTSpecial Weather StatementEWXWilliamson30 min
May 16, 12:56 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca46 min
May 16, 1:00 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 16, 1:25 AM CDTSpecial Weather StatementEWXLavaca50 min
May 16, 2:57 AM CDTAreal Flood AdvisoryEWXTravis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.